# SDR DALA2023022201321

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC, IN REF NRC 00618: CORROSION ON MEMBRANE ON WEB BTW STA Y=180 - 200 UNDER OF FLOOR SUPPORT RH. SUMMARY OF NRC 00650: CORROSION LEVEL 2. REPAIR OF MEMBRANE ON WEB BTW STA Y=180 - 200 UNDER OF FLOOR SUPPORT RH WAS PERFORMED PER B-717 SRM 53-00-55-2R REPAIR 4. (LP #2635227)
